# SDR AALA20110813AUS01

- Difficulty date: August 12, 2011
- Submitted: August 16, 2011
- Operation: Air carrier
- Aircraft: N464AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49594
- Aircraft time: 66,963 hours, 35,442 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT FIRST OFFICERS GLARESHIELD INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT AT FIRST OFFICERS GLARESHIELD.  OPS CHECK NORMAL.
